# SDR AU960017

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech D55
- System (JASC): 2720 · Rudder Control System
- Part: Bellcrank
- Part number: 965240262
- Condition: Corroded
- Location: Rudder Control S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH RUDDER BELLCRANK SEVERELY CORRODED - AIRCRAFT IS USED TO CARRYLIVE SEAFOOD WITH SUBSEQUENT CONTAMINATION BY SALT LADEN PRODUCTS
